# SDR SWAA2014030625825

- Difficulty date: February 25, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 56,610 hours, 34,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB.  REPAIRED SKIN IAW SRM.
